MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS SHOULDER SYSTEM; AEQUALIS PERFORM GLENOID

TORNIER S.A.S. AEQUALIS SHOULDER SYSTEM; AEQUALIS PERFORM GLENOID
Model Number CORTILOC PEGGED M40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that the patient presented to the physician with pain 4 months post op.A revision surgery occurred on the (b)(6) 2016 and the physician reported that the glenoid component was loose and showed wear.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS SHOULDER SYSTEM
Common Device Name
AEQUALIS PERFORM GLENOID
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5962752
Report Number3000931034-2016-00137
Device Sequence Number889654
Product Code KWS
UDI-Device Identifier03700386937507
UDI-Public03700386937507
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberCORTILOC PEGGED M40
Device Catalogue NumberDWE413
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2016
Supplement Date Received by Manufacturer08/22/2016
Initial Report FDA Received Date09/20/2016
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;